# SDR CALA2025012100150

- Difficulty date: January 15, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 75,488 hours, 30,601 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: D5463003800000
- Condition: Corroded
- Location: Left Pylon
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON SPIGOT BEARING RETAINER PLATE,RECEPTACLE FITTING AND SLEEVE HAVE CORROSION. . REMOVED & REPLACED #1 PYLON SPIGOT BEARING FITTING IAW A320 SRM 54-51-12-300-002. REPLACED SPIGOT SLEEVE IAW AMM 57-26-12-400-00 2-A.
